This is my 2nd day on contrave. I have the jitters, feel very tired, and I have a headache. How?
- 15 Nov 2015 by Anonymous
- 25 Nov 2015
- headache, contrave
... long does this feeling last?
Anonymous; With most people it starts to get better in 5 to 14 days try to stick with it, These side effects when you first start normally go away with continued use I have seen many people post by day 7 or 8 they are feeling better.But everyone is different. Chuck1957
The tired feeling I had took the longest to go away. It was gone in about 2 weeks. Most of the side effects go away pretty quickly. I used Tylenol for the headaches. But, I didn't have many headaches. Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2015 • 2 answers
Posted 21 Aug 2016 • 2 answers
Posted 5 Jan 2017 • 3 answers
Posted 3 Mar 2017 • 3 answers
Posted 15 Dec 2017 • 1 answer